# SDR CA030625005

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Incorrect
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STANDBY ALTIMETER WAS FOUND TO HAVE THE INCORRECT FACE INSTALLED. PART NUMBER INDICATES THE ALTIMETER IS METRIC SELECTABLE RANGE IS METRIC HOWEVER FACE OF ALTIMER STATES INCHES OF MERCURY RATHER THAN MILLIBARS.
